A 39-year-old female asked:
Disclaimer

yellow bruising mostly on arms. yellow watery diareha. seeing the color yellow. some abdomen discomfort.itchy skin?

1 doctor answer
Dr. Sherri Tenpenny
36 years experience Holistic Medicine
Yellow: The cause can be something as simple as eating a lot of foods high in vitamin a (carrots, yellow peppers) or as serious as hepatitis or liver cancer. See your doctor for an evaluation of your liver.
Answered on Apr 18, 2016
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 53-year-old female asked:
Dr. Nayla Mumneh
28 years experience Allergy and Immunology
Rash: Sounds like a viral infectious ifit came on suddenly, you need to have checked y adoctor asap.
1
1 thank
A 33-year-old female asked:
Dr. Martin Morell
28 years experience Rheumatology
Look : into other causes like folliculitis.
2
2 thanks
A 18-year-old female asked:
Dr. Stuart Hickerson
31 years experience Family Medicine
Dots: Sounds like petechiae. This can happen from mecanical trauma. Have you been taking NSAID or aspirin. That can make them more likely to happen. If limi ... Read More
A 19-year-old female asked:
Dr. Tracy Lovell
20 years experience Rheumatology
Difficult to say: It is difficult to say what this could be. It could be urticara. You might want to have this evaluated if it reoccurs.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month